# SDR CA070522006

- Difficulty date: May 20, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 76
- Aircraft time: 7,376 hours
- Engine: Lyc O360A1G6D
- Propeller: Hartzl HCM2YR
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 10552002221
- Condition: Frayed
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT WAS IN THE HANGER FOR INSPECTION. AN INSPECTION WAS BEING STARTED IN THE AFT TAIL AREA. THE AME APPRENTICE NOTICED THE ELEVATOR TRIM CABLE SEVERELY FRAYED WHERE IT WRAPPED AROUND THE TRIM SERVO. THE CABLE WAS REMOVED AND REPLACED WITH A NEW PART (TC NR 20070522006)
